Computational Methods

Open access International Journal

Computational Methods is an open access and peer-reviewed journal, published by Jagua Publication.

Journal Poster

ISSN (online): Pending
Frequency : Two issues per year

Computational Methods is an international open access journal of computational science and engineering. It publishes surveys papers, regular research papers and brief communications. Consequently, there's no confinement on the length of the papers.

Year Started : 2023
DOI prefix: 10.58614
Language : English
Review Process: Peer review
Any queries: 
Format of Publication : Online
Location : India
Publisher: Jagua Publication, India.

Article Processing Charges (APCs):

A "author-pays-model" policy is implemented by the open access journal to maintain quick submission processing and excellent online publication.

  • The manuscript submission on or before November 30, 2023, only 50 USD will be charged for each accepted article.
  • After November 30, 2023  APCs,  $100 USD.

To find out more about discounts on APCs, send an email to


Research Article

Trajectory Planning in Complex Environments for Static and Moving Obstacles

  • By Kalyanasundaram Madhu - 20 Mar 2023
  • Computational Methods, Volume : 1, Issue: 1, Pages: 1 - 11
  • Received: February 21, 2023; Accepted: March 13, 2023; Published: March 20, 2023

This paper presents a piecewise-linear approach for motion planning in uncertain environments punctured with static and moving obstacles. In such environments robots may encounter obstacles with unknown sizes, shapes, and locations. The probabilit Read more